Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Madelinee

did topical retinoids make you sunburn?

Summer 08 I was using Retin A Micro and it worked really well.

I only applied it to my nose, because that was where my problems were.

However, even when using SPF 85 I got intensely sunburn!

Did this happen to you?!? I applied so much sunscreen... everyday!

Oh, and those IBs... they SUCK!

Share this post


Link to post
Share on other sites

I'm on Differin, and it made me burn in 10 MINUTES. Seriously. I've always been sensitive to the sun, but really? 10 minutes? And I wasn't even facing the sun. :snooty:

Share this post


Link to post
Share on other sites

yep. i was on differin back in spring/summer 06. i dont exactly live in a hot country yet the small amount of exposure to sunlight one day caused my skin to go nuts. intense burning sensation and eventually my acne got about 10 times worse

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×